# SDR JRUR2011030119HP

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N19HP
- Make and model: Cessna 182T
- Aircraft serial: 18281266
- Aircraft time: 3,040 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 6114 · Propeller Hub Section
- Part: Gasket
- Condition: Leaking
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RED DYE LEAKING FROM TWO SCREWS THAT ATTACH THE PROPELLER BALANCE RING TO THE HUB. THE PROPELLER HAS 640.1 HOURS SINCE OVERHAUL. THE PROPELLER HAS THE (OLD) STYLE HUB GASKET THAT REQUIRES A BLACK PERMATEX SEALANT TO BE USED.
